# SDR DXTA2025042503175

- Difficulty date: April 22, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N357QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800155
- Aircraft time: 14,883 hours, 9,877 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22066101
- Part serial: 998
- Condition: Faulted
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CONCURRENT WITH FULL HOT ENVIROMENTAL AIR DISCREPANCY, A STRONG BURNING ODOR WAS NOTED BY BOTH CREWMEMBERS PERMEATING BOTH THE CABIN AND COCKPIT COMPARTMENTS. AGREED ON ODOR DESCRIPTION AS RESEMBLING THAT OF A "BURNT PLASTIC SMELL." STRENGTH DIMINISHED NOTICEABLY WHEN BLEED AIR WAS SELECTED TO OFF.  RECEIVED HISTORY FROM MCC NOTING 1 PREVIOUS WRITEUP ON 1/10/25 AND THE WATER SEPARATOR CLEANING WAS ACCOMPLISHED. ARRIVED AT AIRCRAFT AND STARTED APU PER AFM NOTING AFTER APU START AND BLEED AIR SELECTED, A BURNING SMELL WAS NOTED WITH ASSOCIATED HOT AIR EMANATING FROM THE COCKPLT DUCTS.  PERFORMED TEMP CHECK OF OUTLET DUCT ON ACM NOTING TEMPERATURES REACHING 300Â° F AND RISING, A STRONG BURNING SMELL NOTED IN THE AFT EQUIPMENT BAY. SHUTDOWN APU AND POWERED DOWN AIRCRAFT AS REQUIRED. GAINED ACCESS TO ACM AND PERFORMED ACM TORQUE CHECK REF SIL GP-10 NOTING TORQUE CHECK FAILS AND ACM FOUND SEIZED. RESEARCHED REQUIRED PARTS, CONTACTED MCC AND PLACED REQUIRE PARTS ON ORDER. / REMOVED FAULTY ACM  AND INSTALLED REPAIRED ACM   USING NEW BOLTS, HOSE, SLEEVE, SLEEVE IAW CMM AND IAW. AMM 21-51-00. / INSTALLED ACM COMPRESSOR OUTLET DUCT ASSEMBLY USING NEW COUPLING, PACKING IAW CMM. POWERED THE AIRCRAFT WITH APU IAW AFM, ENGAGED APU BLEED AIR AND ALSO ENGAGED MAX COOL FOR ACM LEAK CHECK PERFORMED LEAK CHECK OF THE ACM AND SURROUNDING AREA WITH NO DEFECTS NOTED. PERFORMED LEAK CHECK OF THE TAILCONE PLUMBING REF MM 21-30-00 WITH NO DEFECTS NOTED. SHUT DOWN AIRCRAFT IAW AFM WITH NO DEFECTS NOTED AT THIS TIME.
